# SDR DL76L980477

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, FOUND EMERGENCY LIGHT INOP AT 22B.  FOUND BROKEN WIRE AT PLUG NEAR SIDEWALL.  REPAIRED BROKEN WIRE.  EMERGENCY LIGHT CK OK.
